# SDR DXTA2021112252290

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 4,689 hours, 3,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN ATTEMPTING TO CLOSE MAIN CABIN DOOR FROM OUTSIDE, THE OUTSIDE MAIN DOOR HANDLE WILL NOT  GO FLUSH WITH THE DOOR( ABOUT A 2" GAP).  DOOR SEEMS SECURE IN CLOSED POSITION. // SIGNOFF// NOTED MAIN DOOR LATCH POSITION WHEN APPROACHING AIRCRAFT. TOOK PICS TO CONFIRM LATCH WAS OUT. OPENED DOOR, INSP LATCH MECHANISM AND LOCK TUMBLER AND HARDWARE FOR LOOSENESS WITH NO DEFECTS NOTED. PERFORMED COUNTLESS OPS CHECKS BOTH INSIDE AND OUTSIDE AIRCRAFT WITH OPS CHECKS GOOD AND NO DEFECTS NOTED. HAD OBSERVER WATCH WHEN DOOR WAS CLOSED FROM INSIDE CABIN - NO DEFECTS NOTED, INSPECTED DOOR LOCKING PINS, ENGAGEMENT WINDOW INDICATORS AND FOUND THEM TO BE WELL LUBRICATED AND OPERATING SMOOTHLY AND NORMAL.TRIED MANIPULATING LATCH BY ATTEMPTING TO CLOSE IT PREMATURELY AND IT STILL LATCHED NORMAL AND FLUSH, CAN NOT DUPLICATE DISCREPANCY AT THIS TIME, REF: CE-680A AMM 51·10-00
